# SDR USAA040170

- Difficulty date: April 28, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N101UW
- Make and model: Airbus A320-214
- Aircraft serial: 0936
- Engine: Ge CFM56*
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175301800
- Condition: Delaminated
- Location: Fuselage
- Part time: 13,655 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL, 4.5 INCH X 5.5 INCH OB AFT CORNER, DELAMINATION FR 66, Y1182, FLOOR PANEL 261 HG.  NEW PANEL FABRICATED IAW SRM 53-02-00, FIG 309.
